Noga Alon
Noga Alon
Princeton University and Tel Aviv University
Verifierad e-postadress på tau.ac.il
TitelCiteras avÅr
The Probabilistic Method
N Alon, JH Spencer
Wiley-Interscience, New York, 1992
6777*1992
The space complexity of approximating the frequency moments
N Alon, Y Matias, M Szegedy
Journal of Computer and system sciences 58 (1), 137-147, 1999
17841999
Eigenvalues and expanders
N Alon
Combinatorica 6 (2), 83-96, 1986
11671986
λ1, isoperimetric inequalities for graphs, and superconcentrators
N Alon, VD Milman
Journal of Combinatorial Theory, Series B 38 (1), 73-88, 1985
9091985
Color-coding
N Alon, R Yuster, U Zwick
J. ACM 42 (4), 844-856, 1995
9061995
A fast and simple randomized parallel algorithm for the maximal independent set problem
N Alon, L Babai, A Itai
Journal of algorithms 7 (4), 567-583, 1986
7441986
Combinatorial nullstellensatz
N Alon
Combinatorics, Probability and Computing 8 (1-2), 7-29, 1999
6381999
Simple constructions of almost k‐wise independent random variables
N Alon, O Goldreich, J Håstad, R Peralta
Random Structures & Algorithms 3 (3), 289-304, 1992
5251992
Colorings and orientations of graphs
N Alon, M Tarsi
Combinatorica 12 (2), 125-134, 1992
5121992
Definition, diagnosis, and origin of Mammalia
T Rowe
Journal of Vertebrate Paleontology 8 (3), 241-264, 1988
4851988
Scale-sensitive dimensions, uniform convergence, and learnability
N Alon, S Ben-David, N Cesa-Bianchi, D Haussler
Journal of the ACM (JACM) 44 (4), 615-631, 1997
4621997
Finding and counting given length cycles
N Alon, R Yuster, U Zwick
Algorithmica 17 (3), 209-223, 1997
4371997
A lower bound for radio broadcast
N Alon, A Bar-Noy, N Linial, D Peleg
Journal of Computer and System Sciences 43 (2), 290-298, 1991
3711991
The monotone circuit complexity of Boolean functions
N Alon, RB Boppana
Combinatorica 7 (1), 1-22, 1987
3641987
Efficient testing of large graphs
N Alon, E Fischer, M Krivelevich, M Szegedy
Combinatorica 20 (4), 451-476, 2000
3552000
Finding a large hidden clique in a random graph
N Alon, M Krivelevich, B Sudakov
Random Structures & Algorithms 13 (3‐4), 457-466, 1998
3531998
The algorithmic aspects of the regularity lemma
N Alon, RA Duke, H Lefmann, V Rodl, R Yuster
Journal of Algorithms 16 (1), 80-109, 1994
3141994
A graph-theoretic game and its application to the k-server problem
N Alon, RM Karp, D Peleg, D West
SIAM Journal on Computing 24 (1), 78-100, 1995
3021995
Explicit construction of linear sized tolerant networks
N Alon, FRK Chung
Discrete Mathematics 72 (1-3), 15-19, 1988
2961988
Tracking join and self-join sizes in limited storage
N Alon, PB Gibbons, Y Matias, M Szegedy
Journal of Computer and System Sciences 64 (3), 719-747, 2002
2902002
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20